MAUDE Adverse Event Report: EXACTECH, INC. EUINOXE; RS GLENOID PLATE SUP AUG, 10 DEG

EXACTECH, INC. EUINOXE; RS GLENOID PLATE SUP AUG, 10 DEG
Model Number 320-15-02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 1.5 years post op the initial tsa, this (b)(6) year old male patient was revised due to septic loosening.At the (b)(6) 2022 visit, there was small suspicion for possible infection, subject had labs done and met with id in greenville who prescribed antibiotics indefinitely.At the (b)(6) 2021 visit, xrays suggested loosening of the glenoid component.At (b)(6) 2021 visit, loosening had progessed.Scheduled for revision (b)(6) 2022.The case report form indicates this event is definitely not related to devices and possibly related to procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Concomitant device(s): 300-01-11 - equinoxe, humeral stem primary, press fit 11mm.320-38-00 - equinoxe reverse 38mm humeral liner +0.320-10-00 - equinoxe reverse tray adapter plate tray +0.320-02-38 - rs expanded glenosphere 38mm, +4mm offset.
 
Additional Manufacturer Narrative
Section h10: h3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
EUINOXE
Common Device Name
RS GLENOID PLATE SUP AUG, 10 DEG
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14631783
Report Number1038671-2022-00650
Device Sequence Number11740922
Product Code KWT
UDI-Device Identifier10885862186676
UDI-Public10885862186676
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-15-02
Device Catalogue Number320-15-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite